# SDR SWAA2022032511723

- Difficulty date: December 16, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTION RIB UPPER LUG IS CRACKED FOR UPPER T/E PANEL ATTACH POINT. / REPAIRED LEFT WING DEFLECTION CONTROL RIB UPPER LUG ATTACHMENT TO UPPER T/E PANEL IAW SRM 57-51-02-2R-3; SRM 51-20-06-0G-0; SOPM 20-10-03 PARA. 7A; SRM 51-40-02-0G-0. 59796C 02JAN20
